# SDR CA061002002

- Difficulty date: September 9, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 88 hours
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3066T90G02
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FOLLOWING REPORT REFERS TO FLT OCCURRENCE REPORT NR 06-00894. THE AIRCRAFT WAS OPERATING FOR CUSTOMER ON AN OFFSHORE FLIGHT. AT APPROX 09.58 WHILE ON SHORT FINAL APPROACH (IN VMC), 2 POPS WERE HEARD BY THE CREW. A MISSED APPROACH WAS INITIATED, AND DURING THE CLIMB OUT IT WAS APPARENT THE NR 1 ENGINE HAD HIGH TGT AND LOWER TORQUE THAN THE NR 2 ENGINE. DURING THE CLIMB SEVERAL MORE POPS WERE HEARD. AFTER REACHING A SAFE HEIGHT, THE EMERGENCY CHECKLIST WAS FOLLOWED FOR (COMPRESSOR STALLING) ON THE NR 1 ENGINE.  IAW THE CHECKLIST, THE NR 1 ENGINE WAS BROUGHT BACK TO IDLE, AND THE COMPRESSOR STALLING CEASED. THE CREW THEN ELECTED TO RETURN TO DEPARTURE, WITH NR 1 ENGINE AT IDLE, IAW THE EMERGENCY CHECKLIS
